Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 20, Pages 1025-1034
http://dx.doi.org/10.1155/S0161171204309142

Rank and k-nullity of contact manifolds

Department of Mathematics, Florida International University, Miami 33199, FL, USA

Received 19 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philippe Rukimbira, “Rank and -nullity of contact manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 20, pp. 1025-1034, 2004. doi:10.1155/S0161171204309142